Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Smootheness of functions generated by Riesz products


Author: Peter L. Duren
Journal: Proc. Amer. Math. Soc. 16 (1965), 1263-1268
MSC: Primary 26.30; Secondary 40.42
DOI: https://doi.org/10.1090/S0002-9939-1965-0185057-7
MathSciNet review: 0185057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.30, 40.42

Retrieve articles in all journals with MSC: 26.30, 40.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0185057-7
Article copyright: © Copyright 1965 American Mathematical Society